Panadol 5-12years Strawberry 200ml

Panadol 5-12years Strawberry 200ml
  • Panadol 5-12years Strawberry 200ml
Single Order
You save $4.04
$19.99

$15.95

COMPOUNDED PRODUCT AVAILABLE HERE: https://www.naturalchemist.com.au/compounded-paracetamol-48mg-ml-200ml-1-month-12-years/

Children’s Panadol Colourfree Suspension (5-12 years) provides effective temporary relief from pain and fever, in children 5-12 years of age, associated with earache, headache, cold & flu symptoms, immunisation and teething. Children’s Panadol Colourfree Suspension (5-12 years) is sugar free with no artificial colours. Like all Children’s Panadol products, it is gentle on little stomachs.

AUST R 178302

Directions

Calculate the correct dose for Children’s Colourfree Suspension based on weight. If weight is unknown, use the child’s age.

Do not use if using other products containing paracetamol.

This is a conentrated liquid intended for use in children 5-12 years of age.

Repeat 4-6 hourly if required (maximum 4 times within 24 hours).

Can be given in water or fruit juice if preferred by your child.

Shake thoroughly before use.

Do not sure for more than 48 hours at a time, except on medical advice.

Ingredients

Paracetamol 48mg

Sodium methyl hydroxybenzoate

Sodium propyl hydroxybenzoate

Saccharin sodium

155mg Sorbitol and 265mg Maltitol which may have a laxative effect or cause diarrhoea.

No ibuprofen

No aspirin

No sugar

No artificial colours

Warnings

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.